Top
20
Doctor insights on: I Am On Suboxone Have Been For A Year Is This Dangerous

Share
1

1
I am on Suboxone and have been for a year, is this dangerous ?

Not likely, unless..: Suboxone, like any other medication is safe over the long term when taken for the right reason, in the appropriate dosage. Under proper medical supervision, while avoiding substances (including meds) that might make a dangerous combination with it. ...Read more

See 1 more doctor answer
Dr. Kevin Passer
405 doctors shared insights

Suboxone (Definition)

Suboxone is semi-synthetic opiate compound. At higher doses, it is used to treat opioid addiction. In lower doses, suboxone can be used to control moderate acute pain in non-opioid tolerant individuals and ...Read more


2

2
I have been fairly anemic for a while now and I am looking for a cause. My doctor has not been very communicative, so I am looking for answers. ?

I have been fairly anemic for a while now and I am looking for a cause. My doctor has not been very communicative, so I am looking for answers. ?

Anemia: Maybe it's time to get a second opinion or seek a consult from a hematologist. There are many causes for anemia. Take care! ...Read more

3

3
I have graves disease i was taking levothyroxin but I have not been taking it for the past four years. Is this a serious thing?

I have graves disease i was taking levothyroxin but I have not been taking it for the past four years. Is this a serious thing?

Possibly: Thyroid disease affects nearly every organ system in your body. It's easily treatable and you can prevent problems by following doctor's advise regarding your care and treatment. I would recommend you see a doctor asap, get your levels checked again, and follow doctor's instructions. ...Read more

See 1 more doctor answer
5

5
I have coughn that hits @ random , they r short tid . I am not a smoker I do drink. What is wrong? This has been going on for a yr almost

I have coughn that hits @ random  ,  they r short tid . I am  not a smoker I do drink. What is wrong? This has been going on for a yr almost

Episodic cough: You may have cough variant asthma. There may be no wheezing, but just coughing. I'm assuming you are not on any BP medication which is known to cause cough. You may also have reflux disease which causes cough when acid refluxes high enough in esophagus. Get examined, . ...Read more

7

7
I was on birth cotrol for 6 years and I've been off for a year now. Why is it that im not getting pregnant?

I was on birth cotrol for 6 years and I've been off for a year now.
Why is it that im not getting pregnant?

Fertility Specialist: Unsure. That is infertility. The problem could be with the eggs, the sperm, the fallopian tubes, or the uterus. The fact that you took birth control pills has nothing to do with it. Your current fertility should not be affected. If you want answers, then the best option is to see a fertility specialist. ...Read more

8

8
I have been on Isagenix for about a year and a half now. Is that to long to be on there shakes? Currently I am using them as a meal replacement.

I have been on Isagenix for about a year and a half now. Is that to long to be on there shakes? Currently I am using them as a meal replacement.

Meal Replacement Ske: Eating a variety of real food is best, but it should not be a problem to use their meal replacement shakes once a day. You could use them more than that for a short time. It is certainly better than eating fast food, processed food, and fried foods, etc. Why are you using these? ...Read more

10

10
I have been on tamoxifen for almost five years. My ankle is very sore and a bit swollen. Am a 51 year old female. Should I be concerned of blood clot?

I have been on tamoxifen for almost five years. My ankle is very sore and a bit swollen.  Am a 51 year old female. Should I be concerned of blood clot?

Yes: Tamoxifen while use in ER+ patients is an excellent anti-estrogen blocking the receptors for allowing cell proliferation acts elsewhere as an estrogen. It is known to cause blot clots in the legs of some patients and endometrial profiferation in others that can lead to endometrial Ca. You should probably have been taking some mild bold thinners and notify your physician about the swelling. ...Read more

11

11
I been off seroquel (quetiapine) for a year and 4 months have a stomach hernia how likely is it that seroquel (quetiapine) caused this i was on it for a year? Im not overweight

I been off seroquel (quetiapine) for a year and 4 months have a stomach hernia how likely is it that seroquel (quetiapine) caused this i was on it for a year? Im not overweight

Seroquel (quetiapine): Or any other medication is not a cause of hernia. You should have your doctor look for other causes, but often times, the exact cause cannot be found. ...Read more

See 1 more doctor answer
12

12
I have been experiencing this for almost a year now will it tun to cancer?

I have been experiencing this for almost a year now will it tun to cancer?

Worrisome symptoms: Your note only reads "I have been experiencing this for almost a year…". What are the symptoms? With more information, I. Ignore be able to offer some insight. ...Read more

See 2 more doctor answers
13

13
I was on methadone for over sixteen years and stopped march of this year and chAng to Suboxone. I STILL test positive for Methadone. How is this po?

Not unusual: I have seen people who were on higher doses of methadone, as well as people with very long methadone half-lives, stay positive for up to 6 months. Methadone is stored in the liver and other tissues, and is slowly released. If levels are done (corrected for urine concentration) the levels of methadone itself should be going down and already be very low, with gradually lower levels of metabolite. ...Read more

16

16
I have not had a period for years and have not been on birth control for a year. Is this ok?

I have not had a period for years and have not been on birth control for a year. Is this ok?

Depends: Depends on your age, your size, your medications, your medical history and many other factors. You could have early menopause. You could have polycystic ovarian syndrome or you could have something much more complicated. I don't have enough information to give you the ultimate answer. See your gyn doctor and find out what is going on. ...Read more

17

17
I have been taking dulcolax everyday for about a year. Is that dangerous?

I have been taking dulcolax everyday for about a year. Is that dangerous?

No : It does cause a lazy colon . Like colon becomes dependent on stimulant laxative to work . Recommend video consult for treatment options to get off dulcolax ...Read more

18

18
Ive been weighing off keppra (levetiracetam) and since Ive been on a very small dosage I been having a hard time sleeping is this normal and what can I do please help?

Ive been weighing off keppra (levetiracetam) and since Ive been on a very small dosage I been having a hard time sleeping is this normal and what can I do please help?

Seizures: Well need some more information. You must have a seizure history so I would assume if you are coming off of Keira you are taking another medication for your seizures ???? Now you should not be having the symtoms you are having. So what else is going on with you? ...Read more